MathSciNet Relay Station
MathSciNet bibliographic data
MR482692 54F15 (57A15)
Rosicki, Witold On topological factors of $3$-dimensional locally connected continuum embeddable in $E\sp{3}$. Fund. Math. 99 (1978), no. 2, 141–154.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement